# SDR 2000UALA00240

- Difficulty date: May 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 2,289 hours, 759 cycles
- Engine: Pwa PW4052
- Engine time: 1,257 hours, 1,375 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Start Button
- Part number: AC450003
- Part serial: 1785
- Condition: Failed
- Location: Apu
- Part time: 1,200 hours, 1,300 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHRONIC PROBLEMS WITH APU STARTING.  REMOVED AIRCRAFT FROM ETOPS.  *S/D*  EXTENSIVE TROUBLESHOOTING WAS ACCOMPLISHED.  MANY PARTS WERE REPLACED AND THE PROBLEM WAS INTERMITTENT APU FAILURE TO START.  ON MAY 5TH, APU ENGR AND TAIL NUMBER TRACKER MET THE ACFT IN SFO AND A THIRD APU START SWITCH WAS INSTALLED AFTER PERFORMING MORE TROUBLESHOOTING.  THE PROBLEM HAS BEEN FIXED WITH GOOD RESULTS AND NO MORE ALTITUDE START FULLERS.
